# SDR BJN2001F00002

- Difficulty date: November 27, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- Engine: Pwa JT8D9
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Failed
- Location: A & B System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT NOTICED A SYSTEM HYDRAULIC QUANTITY LEVEL DROPPING .  A SYSTEM LOW PRESSURE LIGHT ILLUMINATED.  CONFIGURED AC FOR A SYSTEM HYDRAULIC FAILURE CONTINUED FLIGHT WITH B SYSTEM.  APPROX 5 MINUTES LATER, LOW PRESSURE WARNING ILLUMINATED ON BOTH B SYSTEM LOW PRESSURE WARNING LIGHTS, FLIGHT CREW OBSERVED A AND B PRESSURE INDICATION DROPPED TO ZERO AT THE SAME TIME B SYSTEM LOW QUANTITY DID NOT ILLUMINATE.  CONFIGURED AC FOR MANUAL REVERSION, DIVERTED, MADE UNEVENTFUL LANDING.
